# SDR C2XA10IA029

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 19,712 hours, 10,363 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Antenna
- Part number: 1978
- Part serial: 10736
- Condition: Inoperative
- Location: Ils
- Part time: 2,651 hours, 1,441 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TUL - FLIGHT 2415, THE CREW REPORTED THAT ON APPROACH INTO MCI THE ILS SYSTEM WAS INOPERATIVE.  THE AIRCRAFT DIVERTED TO TUL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE ILS ON MEL 34-32-00/1 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED BOTH VOR/ILS ANTENNAS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
